MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501420
Medical Device Problem Codes Stretched (1601); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Prolapse (2475)
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information received on 3/13/2024, the patent was operated on in 2020.A restorelle was implanted.The patient came back in (b)(6) 2023 with recurrent prolapse and a recent diagnosis of connective tissue disorder.The patient returned for surgery during which it was observed that the mesh had a very skinny tail but was still attached to the sacrum and was still attached vaginally.It appeared to have stretched out a lot, or had torn; therefore, the decision was made to remove the restorelle and another company¿s mesh was placed.

Brand Name
RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key19054271
Report Number2125050-2024-00541
Device Sequence Number8120444
Product Code OTO
UDI-Device Identifier05708932483834
UDI-Public05708932483834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number501420
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale